Cart (Loading....) | Create Account
Close category search window
 

Stable scheduling policies for fading wireless channels

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Eryilmaz, A. ; Dept. of Electr., Univ. of Illinois, Urbana, IL, USA ; Srikant, R. ; Perkins, J.R.

We study the problem of stable scheduling for a class of wireless networks. The goal is to stabilize the queues holding information to be transmitted over a fading channel. Few assumptions are made on the arrival process statistics other than the assumption that their mean values lie within the capacity region and that they satisfy a version of the law of large numbers. We prove that, for any mean arrival rate that lies in the capacity region, the queues will be stable under our policy. Moreover, we show that it is easy to incorporate imperfect queue length information and other approximations that can simplify the implementation of our policy.

Published in:

Networking, IEEE/ACM Transactions on  (Volume:13 ,  Issue: 2 )

Date of Publication:

April 2005

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.